# SDR KBMA113837

- Difficulty date: May 15, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 029280874
- Condition: Broken
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(STRAP) HEAT SHIELD STRAP IS BROKEN.  REPLACED WITH SERVICEABLE PARTS.
